# SDR YENA2024101801375

- Difficulty date: October 15, 2024
- Submitted: October 18, 2024
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 02031
- Aircraft time: 79,494 hours, 28,925 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Ecs
- Condition: Contaminated
- Location: Zone 100
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#365, BOS-RSW. 'DIRTY SOCK ODOR EVENT DURING DESCENT & APPROACH. APU WAS NOT IN USE AIRBORNE. ODOR FORM COMPLETED ( PACKS ); PREFORMED TSM 05-50-00-810-831-A ,PROFORMED COMPIED WITH INFOMATION NOTICE 2017-T015, SECTION B2 , ACCOMPLISHED DECONTAMINATION LEVEL B PER TSM 05-50-810-085, THIS CLEARS MDDR MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.'
